# SDR AALA20072193

- Difficulty date: November 12, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 17D LENS GUARD DAMAGED.  REPLACED LENS GUARD FOR EMERGENCY LIGHT AT SEAT 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
